# SDR UIEA0192

- Difficulty date: July 30, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65B0794251
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIN HFEC INSPECTION PER AD 96-26-04 REFERENCE SB 747-53A2293 FOUND FRAME STATION 280 LEFT CRACKED AT TWO PLACES.  EACH CRACK WAS APPROXIATELY .250 INCH LONG, ONE EMINATING FROM AN INSULATION BLANKET STUD MOUNTING HOLE, THE OTHER FROM A GUSSET FASTENER HOLE TO END OF FRAME.  REMOVED FRAME AND CRACKED GUSSET ANGLE.  FABRICATED REPLACEMENT GUSSET ANGLE PER BOEING DRAWING 65B07942, TREATED AND PRIME PAINTED PER SRM 51-10-02.  REPLACED FRAME WITH P/N 65B07942-335 AND GUSSET ANGLE PER SB 747-53A2293 IAW SRM 51-30-02.  (M)
